# SDR COMA0160553

- Difficulty date: August 5, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 14,137 hours, 13,189 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 60137019
- Part serial: NSN
- Condition: Cracked
- Part time: 14,137 hours, 13,189 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM IS CRACKED ON CENTER OF TOP WEB.PERFORMED A TEMPORARY MAJOR REPAIR TO CRACKED ENGINE SUPPORT BEAM I/A/W CANADAIR REO 601R-53-61-315 REV B.
